Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What causes fluttering feeling in the chest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1420 Questions
Question
hello i am having flutters in my chest feeling with a tremor and quiver feeling i have anxiety so i get confused but mu medicine for anxiety does not help not sure whats going on i also have a acid reflux condition with lots of heartburn so i am not sure if thats the cause it comes and goes threw out the day for the past 2 days now
Fri, 27 Apr 2018 in General Health
 
 
Answered by Dr. Saddiq Ulabidin 1 hour later
Brief Answer:
Neurological examination, thyroid functions and EKG needed

Detailed Answer:
Hi! Welcome to Healthcaremagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what you had been gone through lately.

Based on the history you have shared, it can be due to anxiety still it needs to be assessed on an EKG to look for any subjective cause of your current symptoms. Your symptoms appear to be related to Palpitations more than tremors but if you still suffer from marked shivering of limbs or whole body it may need a detailed neurological examination as well as evaluation of thyroid functions. If that comes out normal, a psychiatrist review to optimise anti anxiety medications and beta blockers like propranolol may also needed to be added.

The other symptoms relating to stomach appear to be because of gastritis and needs medications for acid reflux and Motility agents like itapride and antacids like omperazole before meals. These will also help with vomiting or throwing up but if still persists metaclopramide can also be taken.

Wishing you a speedy recovery. Hope this has answered your query. If you have any more questions please feel free to ask. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor